# SDR DXTA200702651

- Difficulty date: December 4, 2007
- Submitted: December 5, 2007
- Operation: Air carrier
- Aircraft: N153QS
- Make and model: Beech 400A
- Aircraft serial: RK490
- Aircraft time: 578 hours, 555 cycles
- System (JASC): 5597 · Stabilizer System Wiring
- Part: Wire
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

H-STAB FAIL ANNUNCIATOR LIGHT ILLUMINATED IN FLIGHT.   TROUBLESHOT SYSTEM FOUND TOO LARGE OF AN OHM SPLIT AT C/P 473 OF CONTROLLER, TRACED WIRING BACK TO TB061 STILL HAD LARGE SPLIT OHM DIFFERENCE. REMOVED LT STAB LEADING EDGE, REPAIRED CONNECTIONS AT TB060 AND OHMED FROM C/P 473 NOW 198.4 ON BOTH SENSE WIRES AT 67.5 DEGREES. REINSTALLED LT STAB LEADING EDGE AND VERTICAL STAB KNEE CAP PANEL. OPERATED SYSTEM SEVERAL TIMES. OPERATES NORMAL. ALL WORK DONE PER 400XP MM 30-12-00
